# SDR UALA2008111301584

- Difficulty date: March 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 72,143 hours, 11,667 cycles
- Engine: Pwa PW4060
- Engine time: 63,616 hours, 9,577 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004111
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 63,616 hours, 9,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG 'ENG CONTROL' MESSAGE APPEARED ON EICAS WITH EEC IN NORMAL MODE. RECURRED ON SUBSEQUENT FLIGHT.  *S/D*  REPLACED NR 2 ENGINE EEC ALTERNATOR, EEC AND N1 TRANSDUCER.  OPS CHECK NORMAL.
